1. Just out of hospital last week for a major DVT ( arm) with low INR ( 1.9, 2.2 , etc) with accompanying migraines
2. Migraines are suspected Hemi crania continua - fits the bill pretty well and linked to APS
3. Two days ago I received 24 injections into skull of steroids- cranial nerve blocks for pain management of migraines.
4. My heme is out of the country on holiday - I'm sure he has someone taking call but they will be heme / onc . Not heme primary focused.
5. Yesterday I flew from Texas to Princeton New Jersey.
6. Today my INR is 4.6 ( my target is 3.5 to 3.8. If it gets to 4 no panic, just adjust one mg warfarin down.) yes, I have a self test ( coagucheck xs )
7. Will steroid injections cause the INR to go high?
8. I plan to have a few more greens - and either cut my Coumadin dose by 1/2 , or not take it at all tonight, and resume it tomorrow night at one mg reduced from normal regiment? This is what my hematologist has told me to do should this ever happen. I just know I have a still fairly fresh DVT in arm that's not entirely resolved...
( I have been at 16 mg for at least 5 days so 16 is at steady state in my system. )
So, do steroid injections cause INR to spike up, and best course of action in getting 4.6 down to 3.5?